MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT
Model Number 42512
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No products were sent back for investigation, however images were received.A complaint on the same lot, regarding the same product problem was received in november 2025, also from france.During production of this lot, a stop occurred due to problems with unwelded tips of the primary package.The root cause was found and corrected and production was resumed without opening a non-conformity since an evaluation was made that no products were affected.Since a complaint was received regarding unwelded tips on (b)(6) 2025, a non-conformity was open in order to investigate how the evaluation was made.An investigation was performed to determine if further defect products could be on the market.Based on the control periods, a maximum of 330 products (not including the number of products in the first complaint) could be affected and on the market.The risk class of an incomplete sterile barrier is 3 and the detection of this issue type is high, as the product will leak when the sachet is activated.The clinical risk to users is considered low."do not use if damaged" symbol is printed on single package, customer box and in the ifu.The issue has been communicated to the involved operator and the rest of the team to avoid similar instances.The conclusion is that this non-conformity does not need further evaluation and that the actions taken are sufficient.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Product problem occurred outside us, in france.Patient reports that the weld on the tip of the sterile packaging is open and that in a customer box containing 30 products, almost all were defective.The image received with the complaint shows that the weld at the catheter tip on the sterile package is missing.When the included water sachet is activated, the wetting solution leaks out.Lofric hydro-kit is a sterile single use urinary catheter.Each primary sterile package consists of a catheter, a water sachet (wetting solution bag) and a urine collection bag.The wetting solution bag is used to activate the hydrophilic catheter coating before use.The defective products were not used and the patient did not report any harm or health impact.Defective products were discarded by the patient.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
SW   SE-43121
MDR Report Key24035699
Report Number3009632672-2026-00001
Device Sequence Number21085183
Product Code EZD
UDI-Device Identifier07333387042947
UDI-Public07333387042947
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number42512
Device Catalogue Number42512703
Device Lot Number669513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale